MathSciNet Relay Station
MathSciNet bibliographic data
MR240839 (39 #2184) 57.70 (35.00)
Guillemin, Victor; Kuranishi, Masatake Some algebraic results concerning involutive subspaces. Amer. J. Math. 90 1968 1307–1320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement